Asymptotic inference for a one-dimensional simultaneous autoregressive model
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by Springer in its journal Metrika.
Volume (Year): 74 (2011)
Issue (Month): 1 (July)
Contact details of provider:
Web page: http://www.springerlink.com/link.asp?id=102509
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Robinson, P.M. & Vidal Sanz, J., 2006.
"Modified Whittle estimation of multilateral models on a lattice,"
Journal of Multivariate Analysis,
Elsevier, vol. 97(5), pages 1090-1120, May.
- Peter M Robinson & J Vidal Sanz, 2005. "Modified Whittle Estimation of Multilateral Models on a Lattice," STICERD - Econometrics Paper Series /2005/492, Suntory and Toyota International Centres for Economics and Related Disciplines, LSE.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).
If references are entirely missing, you can add them using this form.